# SDR ABXA9600471

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 3923251501
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 90-18-03; SB'S 27-228, REV 4, 27-229, REV 3 AND 27-240, REV 5, FOUND INBOARD SPOILER AFT ATTACH FITTING HAD A CRACK INDICATION.  REPLACED INBOARD SPOILER ATTACH FITTING IAW DC-9 SUPP MM 27-61-1.
